# SDR AALA200810110

- Difficulty date: October 29, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK WEAK.  REMOVED AND REPLACED BATTERY PACK.
